# SDR 95UAL900302

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: E36000770
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THAT THE FORWARD CARGO DOOR LIGHT CAME ON INTERMITTENTLY IN CRUISE AND THEN WENT OUT.  FOUND DOOR PROXIMITY SWITCH DIRTY, CLEANED AND OPERATIONALLY CHECKED NORMAL.
